# SDR USAA2011092600016

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3280
- Condition: Inoperative
- Location: Cabin
- Part time: 25,614 hours, 14,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM WAS SHOWN THE MESSAGE "EPSU COMM EMER R".  REPLACED THE 1CT CABIN EMERGENCY POWER SUPPLY UNIT.
